Translator Disclaimer
15 February 2002 Standard modules of quantum affine algebras
M. Varagnolo, E. Vasserot
Duke Math. J. 111(3): 509-533 (15 February 2002). DOI: 10.1215/S0012-7094-02-11135-1

Abstract

We give a proof of the cyclicity conjecture of Akasaka and Kashiwara for simply laced types, via quiver varieties. We also get an algebraic characterization of the standard modules.

Citation

Download Citation

M. Varagnolo. E. Vasserot. "Standard modules of quantum affine algebras." Duke Math. J. 111 (3) 509 - 533, 15 February 2002. https://doi.org/10.1215/S0012-7094-02-11135-1

Information

Published: 15 February 2002
First available in Project Euclid: 18 June 2004

zbMATH: 1011.17012
MathSciNet: MR1885830
Digital Object Identifier: 10.1215/S0012-7094-02-11135-1

Subjects:
Primary: 17B37
Secondary: 16G20, 33D80

Rights: Copyright © 2002 Duke University Press

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.111 • No. 3 • 15 February 2002
Back to Top